# SDR ASAA2020041432647

- Difficulty date: April 12, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 45,816 hours, 13,716 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3401169310
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 ON #2 ENG FOUND 3 SPACERS DISBONDED. #23,11,&7. GROUNDED - YES. REMOVED & REPLACED 3 SPACERS ON #2 ENG. #23, 11, &7. REF T/C 78472010.
